Relaxations of separability in multipartite systems: Semidefinite programs, witnesses and volumes

TitleRelaxations of separability in multipartite systems: Semidefinite programs, witnesses and volumes
Publication TypeJournal Article
Year of Publication2015
AuthorsLancien, C, Gühne, O, Sengupta, R, Huber, M
JournalJournal of Physics A: Mathematical and Theoretical
Volume48
Issue50
Pagination505302
ISSN1751-8113, 1751-8121
URLhttp://stacks.iop.org/1751-8121/48/i=50/a=505302?key=crossref.2e93a28de5494676a0b866fa95ccebfd
DOI10.1088/1751-8113/48/50/505302
Campus d'excel·lència internacional U A B